Alert archive / Illinois / Tornado Warnings in 2023

Tornado Warning 60, NWS Quad Cities, IA

August 6, 2023Hancock County, Illinois

NWS Quad Cities, IA issued this tornado warning at Aug 6, 2023, 5:07 PM CDT for Hancock County, Illinois. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2023, 5:07 PM CDT (22:07 UTC)
Expired
Aug 6, 2023, 5:45 PM CDT
In force
38 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Hancock County, IL

The radar

The Quad Cities radar (KDVN), 129 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 5:40 PM CDTTORNADO4 E Colusa, ILVideo evidence of multiple brief touchdowns of suction vortices. Chaser video shows three distinct tornado locations along this path. No reports of damage of been received. Very sporadic touchdowns along this 8 mile path were reported.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 6, 3:16 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2023-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2023-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
950 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

551 
WFUS53 KDVN 062207
TORDVN
ILC067-062245-
/O.NEW.KDVN.TO.W.0060.230806T2207Z-230806T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
507 PM CDT Sun Aug 6 2023

The National Weather Service in the Quad Cities has issued a

* Tornado Warning for...
  Northwestern Hancock County in west central Illinois...

* Until 545 PM CDT.
    
* At 503 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Nauvoo, moving east at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Niota around 510 PM CDT.
  Adrian around 520 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Colusa, Pontoosuc and Dallas City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4051 9137 4054 9139 4057 9139 4060 9136
      4064 9126 4064 9106 4062 9105 4050 9105
TIME...MOT...LOC 2203Z 250DEG 19KT 4054 9131 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Gibbs
5 follow-up statements
773 
WWUS53 KDVN 062214
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
514 PM CDT Sun Aug 6 2023

ILC067-062245-
/O.CON.KDVN.TO.W.0060.000000T0000Z-230806T2245Z/
Hancock IL-
514 PM CDT Sun Aug 6 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHWESTERN HANCOCK COUNTY...
    
At 513 PM CDT, a severe thunderstorm capable of producing a tornado 
was located near Nauvoo, moving east at 10 mph. A second possible 
tornado was located just north of Ferris as well.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
  Niota, Dallas City, Colusa, Adrian and Pontoosuc.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4051 9137 4054 9139 4057 9139 4060 9136
      4064 9126 4064 9106 4062 9105 4050 9105
TIME...MOT...LOC 2213Z 254DEG 10KT 4053 9131 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Gibbs
893 
WWUS53 KDVN 062218
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
518 PM CDT Sun Aug 6 2023

ILC067-062245-
/O.CON.KDVN.TO.W.0060.000000T0000Z-230806T2245Z/
Hancock IL-
518 PM CDT Sun Aug 6 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHWESTERN HANCOCK COUNTY...
        
At 518 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Adrian, or near Nauvoo, moving east at 15 mph.

HAZARD...Tornado.

SOURCE...Weather spotters reported a funnel cloud.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
  Adrian, Pontoosuc and Colusa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4051 9137 4054 9139 4057 9139 4060 9136
      4064 9126 4064 9106 4062 9105 4050 9105
TIME...MOT...LOC 2218Z 267DEG 14KT 4053 9126 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Gibbs
422 
WWUS53 KDVN 062224
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
524 PM CDT Sun Aug 6 2023

ILC067-062245-
/O.CON.KDVN.TO.W.0060.000000T0000Z-230806T2245Z/
Hancock IL-
524 PM CDT Sun Aug 6 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR NORTH
CENTRAL HANCOCK COUNTY...
    
At 524 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Adrian, or 8 miles east of Nauvoo, moving east at 15
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Adrian around 535 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Colusa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4051 9133 4053 9134 4056 9134 4058 9135
      4060 9121 4061 9105 4050 9105
TIME...MOT...LOC 2224Z 267DEG 14KT 4053 9123 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Gibbs
303 
WWUS53 KDVN 062231
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
531 PM CDT Sun Aug 6 2023

ILC067-062245-
/O.CON.KDVN.TO.W.0060.000000T0000Z-230806T2245Z/
Hancock IL-
531 PM CDT Sun Aug 6 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR NORTH
CENTRAL HANCOCK COUNTY...
    
At 531 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Adrian, or 8 miles north of Carthage, moving east at
15 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Adrian around 535 PM CDT.
  Colusa around 540 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4051 9121 4054 9124 4057 9122 4059 9121
      4060 9118 4061 9105 4050 9105
TIME...MOT...LOC 2231Z 267DEG 14KT 4053 9120 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Gibbs
291 
WWUS53 KDVN 062242
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
542 PM CDT Sun Aug 6 2023

ILC067-062252-
/O.EXP.KDVN.TO.W.0060.000000T0000Z-230806T2245Z/
Hancock IL-
542 PM CDT Sun Aug 6 2023

...THE TORNADO WARNING FOR NORTH CENTRAL HANCOCK COUNTY WILL EXPIRE
AT 545 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

A Tornado Watch remains in effect until 1000 PM CDT for west central
Illinois.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Quad Cities.

LAT...LON 4051 9121 4054 9124 4057 9122 4059 9121
      4060 9118 4061 9105 4050 9105
TIME...MOT...LOC 2242Z 250DEG 19KT 4055 9114 

$$

Gibbs

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Aug 6, 2:40 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Aug 6, 2:40 PM CDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
240 PM CDT Sun Aug 6 2023

.SHORT TERM...(This evening through Monday)
Issued at 239 PM CDT Sun Aug 6 2023

The flood watch has been expanded both temporally and in areal
coverage.

Vigorous upper level disturbance and attendant surface low will move
east southeast across Iowa tonight and into Illinois. As the system
moves east late this afternoon the areal coverage of showers and
thunderstorms will continue to increase.

There is still a possibility of isolated severe storms occurring
late this afternoon and evening. The area most favored generally
looks to be along and south of a Sigourney, IA to Kewanee, IL line.
The primary risk still looks to be damaging winds with hail a
secondary risk. If storms can remain discrete before growing upscale
into a complex then a conditional risk for a few isolated tornadoes
cannot be ruled out.

After sunset the overall severe risk will dissipate while the risk
of heavy rain and flooding will increase.

The question is where will the pivot point of the storm complex be
located. Data thus far is suggesting it to be south of I-80 and a
bit north of an KOTM to KGBG line. With atmospheric moisture
approaching 2 inches, rainfall rates of 1-2 inches per hour could
occur for several hours and thus pose a flash flood risk.

Further south heavy rain will also be possible across areas that had
excessive rainfall yesterday. Any additional rainfall over this area
will quickly runoff into area waterways and low lying areas and
create flooding.

On Monday the storm system will slowly move into eastern Illinois
and Indiana. Rain will end from west to east during the morning with
mainly dry conditions expected during the afternoon.

.LONG TERM...(Monday night through Sunday)
Issued at 239 PM CDT Sun Aug 6 2023

Key Messages:

1. Near to slightly below normal temperatures are forecast through
the period.

2. Higher humidity and chances of precipitation return for the second
half of the week.

Discussion:

Quasi-zonal flow will prevail through the long term period. This
will result in a series of shortwave troughs and ridges quickly
moving across the area. Temperatures will be near to slightly below
normal through the period. However, moisture will be on the increase
Tuesday night into Wednesday with dewpoints in the upper 60s to
lower 70s continuing through the remainder of the week.

Tuesday will be pleasant as high pressure builds into the region at
the surface and aloft. High temperatures on Tuesday will be in the
lower 80s with dewpoints in the lower to mid 60s.

A weak shortwave will move across Kansas and Missouri Tuesday night
into Wednesday and passing to our south while a second shortwave
passing to our north pulls a cold front across the area during the
day on Wednesday. Moisture will be on the increase ahead of this
feature but temperatures will remain around 80 degrees. Scattered
showers and storms are possible but the better instability will
remain to our south. The NAM has better instability in far
southeastern Iowa on Wednesday afternoon than the other models.
Heavy rain will also be possible with widespread precipitable water
values of 1.75 to 1.90 inches

On Friday, a shortwave is forecast to dig into the Upper Great
Lakes. This shortwave will pass to our north with a stronger jet
streak than the Tuesday system. The current model forecast shows a
better instability feed into the area without a storm system passing
to our south. The better chances for precipitation may be Friday as
the right region of the jet swings across the area.

Behind this storm system, high pressure is forecast to build into
he area with quiet and pleasant weather for the weekend. The current
forecast has high temperatures both days around 80 degrees.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1241 PM CDT Sun Aug 6 2023

Scattered SHRA and a few TSRA were producing areas of MVFR
conditions across eastern Iowa and northern Illinois. Outside of
the SHRA/TSRA, VFR conditions should be seen through 21z/06.
After 21z/06 one or more lines of TSRA will develop across eastern
Iowa that moves into northern Illinois. MVFR conditions are
expected to become more widespread with IFR likely. After 03z/07
widespread MVFR/IFR conditions will be seen with large areas of
rain with embedded TSRA. After 12z/07 conditions will slowly
improve to VFR.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flood Watch through Monday morning for Des Moines-Lee-Louisa-
     Muscatine-Scott.

IL...Flood Watch through Monday morning for Bureau-Hancock-Henderson-
     Henry IL-McDonough-Mercer-Putnam-Rock Island-Warren.

MO...Flood Watch through Monday morning for Clark-Scotland.

&&

SHORT TERM...08
LONG TERM...Cousins
AVIATION...08
Hazardous weather outlook, Aug 6, 3:28 PM CDT, 1 hour 39 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
328 PM CDT Sun Aug 6 2023

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-072030-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
328 PM CDT Sun Aug 6 2023

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Thunderstorms will be seen this afternoon and tonight. Severe
storms are possible south of Interstate 80. The primary risk looks
to be damaging winds, hail and localized flash flooding. Isolated
tornadoes are also possible.

A flood watch is in effect until 7 AM Monday for areas along and
south of Interstate 80, and east of a line from Muscatine, Iowa to
Memphis, Missouri. Parts of this area is more susceptible to flash
flooding due to recent very heavy rainfall. Areas of heavy rain are
expected tonight before diminishing early Monday morning.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Thunderstorm chances return on Wednesday. At this time, the severe
risk is south of the outlook area.

.SPOTTER INFORMATION STATEMENT...

Spotters reports this afternoon and evening will be greatly
appreciated.

In the hours before

Local storm report, Aug 6, 3:51 PM CDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
351 PM CDT Sun Aug 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     Rain             3 W Mount Sterling      40.62N 92.00W
08/06/2023  M1.10 inch       Van Buren          IA   Trained Spotter

            1 hour rainfall total.

&&
Local storm report, Aug 6, 4:00 PM CDT, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
400 PM CDT Sun Aug 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     Rain             3 ENE Charlie Heath Mem 40.59N 91.84W
08/06/2023  M1.00 inch       Clark              MO   Trained Spotter

            Rainfall in 15 minutes. Torrential rain
            falling with visibility 1/4 mile.

&&

Haase
Special weather statement, Aug 6, 4:03 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
403 PM CDT Sun Aug 6 2023

IAZ098-099-ILZ034-MOZ010-062200-
Hancock IL-Van Buren IA-Lee IA-Clark MO-
403 PM CDT Sun Aug 6 2023

...Slow-moving thunderstorms will impact portions of central Hancock,
southeastern Van Buren, Lee and Clark Counties through 500 PM CDT...

At 401 PM CDT, Doppler radar was tracking slow-moving thunderstorms
along a line extending from near Croton to 9 miles south of Wayland.
Movement was east at 30 mph.

HAZARD...Minor flooding.

SOURCE...Radar indicated.

IMPACT...Slowing or redirecting of traffic due to ponding or flowing
         water. Closure of waterfront access due to flooding.

Locations impacted include...
Fort Madison, Keokuk, Carthage, Kahoka, Nauvoo, Hamilton, Warsaw,
West Point, Donnellson, Montrose, Wayland, Bowen, Bonaparte,
Alexandria, Ferris, Franklin, Niota, St. Francisville, Adrian and New
Boston.

Rainfall amounts of one inch in fifteen minuties have been reported
with these storms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring and may lead to localized flooding.
Do not drive your vehicle through flooded roadways.

If the heavy rain continues, a flash flood warning may be needed.

A Tornado Watch remains in effect until 1000 PM CDT for west central
Illinois...southeastern Iowa...and northeastern Missouri.

&&

LAT...LON 4020 9126 4021 9151 4025 9150 4025 9173
      4070 9188 4074 9123 4020 9105
TIME...MOT...LOC 2101Z 263DEG 25KT 4063 9176 4026 9162

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

Gibbs
Local storm report, Aug 6, 4:09 PM CDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
409 PM CDT Sun Aug 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     Rain             3 ESE Keosauqua         40.72N 91.92W
08/06/2023  M1.70 inch       Van Buren          IA   Trained Spotter

&&
Local storm report, Aug 6, 4:12 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
412 PM CDT Sun Aug 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     Rain             Cantril                 40.65N 92.07W
08/06/2023  M2.40 inch       Van Buren          IA   Trained Spotter

            Rain has ended. No flooding observed.

&&

RP Kinney
Local storm report, Aug 6, 4:13 PM CDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
413 PM CDT Sun Aug 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     Rain             3 ENE Charlie Heath Mem 40.59N 91.84W
08/06/2023  M1.50 inch       Clark              MO   Trained Spotter

            Updates previous rain report from 3 ENE
            Charlie Heath Memorial. 30 minute total. 1
            inch in first 15 minutes. Began at 343 pm.
            Torrential rain falling with visibility 1/4
            mile. Rain ended 404 pm.

&&

Haase

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 2:42 AM CDTFlood WatchDVNBureau, Hancock, Henderson, Henry, McDonough, Mercer and 3 more21 hr
Aug 6, 4:03 PM CDTSpecial Weather StatementDVNHancock57 min

Nearby

Tornado Warnings in Illinois, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.